# SDR FDEA201601240311

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 1,262 hours, 493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T325110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE, APPROX STATION 766.5, HAS A DENT OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01 REPAIR 12 EA H-5330-T0321872 A.
